# SDR HALA2010040100149

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 27,846 hours, 5,297 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Compressor
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PRE-FLIGHT INSP FOUND SMALL NICK ON RT ENG BLADE NR 27.  REPAIRED IAW AMM 72-31-02.  NO CRACKS NOTED.  OK FOR SERVICE.  EDDY CURRENT INSP IAW AMM 72-31-02.  NO CRACK IND.
